# SDR CALA2009113000690

- Difficulty date: November 22, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N17663
- Make and model: Boeing 737524
- Aircraft serial: 28924
- Aircraft time: 26,902 hours, 14,301 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61621469
- Condition: Misinstalled
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE NOT INSTALLED PER M/M.  FOUND SLIDE COVER LATCH STRAP AROUND GIRT, THIS PREVENTED GIRT BAR TO BE INSTALLED INTO FLOOR MOUNTS.  RE-INSTALLED L2 DOOR SLIDE PER M/M 25-61-35-402-003.
